Alert archive / Alabama / Tornado Warnings in 2023
Tornado Warning 8, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Jan 3, 2023, 1:39 PM CST for Elmore County, Alabama. It was in force for 51 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 3, 2023, 1:39 PM CST (19:39 UTC)
- Expired
- Jan 3, 2023, 2:30 PM CST
- In force
- 51 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Elmore County, AL
The radar
The Maxwell AFB radar (KMXX), 50 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 3, 1:42 PM CST | TORNADO | 1 Nw Deatsville, AL | CORRECTS PREVIOUS TORNADO REPORT FROM 1 NW DEATSVILLE. EF2 TORNADO PATH WAS 9.06 MILES LONG AND WAS 800 YARDS WIDE AT ITS WIDEST POINT. THE TORNADO STARTED NORTHWEST OF DEATSVILLE AND MOVED NORTHEAST AND LIFTED JUST EAST OF LAKE JORDAN. THE HEAVIEST DAMAGE WAS |
| Jan 3, 1:42 PM CST | TORNADO | 1 Nw Deatsville, AL | EF2 TORNADO PATH WAS 9.06 MILES LONG AND WAS 800 YARDS WIDE AT ITS WIDEST POINT. THE TORNADO STARTED NORTHWEST OF DEATSVILLE AND MOVED NORTHEAST AND LIFTED JUST EAST OF LAKE JORDAN. THE HEAVIEST DAMAGE WAS TO HOMES AND TREES ALONG THE LAKE. |
| Jan 3, 1:46 PM CST | TSTM WND DMG | 1 Wnw Holtville, AL | MULTIPLE TREES AND POWERLINES DOWN IN THE SHOAL CREEK AREA. POSSIBLE TORNADO. |
| Jan 3, 1:55 PM CST | TSTM WND DMG | Holtville, AL | TREE ON A HOUSE IN THE 400 BLOCK OF LIGHTWOOD ROAD. MULTIPLE POWER LINES DOWN. POSSIBLE TORNADO. |
| Jan 3, 1:56 PM CST | TSTM WND DMG | 1 Se Weoka Mills, AL | DAMAGE TO HOME AND TREES DOWN ON JORDAN LAKE RD. POSSIBLE TORNADO. |
| Jan 3, 1:56 PM CST | TSTM WND DMG | 1 Ssw Weoka Mills, AL | MULTIPLE TREES DOWN AND REPORTS OF HOME DAMAGED. |
| Jan 3, 2:00 PM CST | TSTM WND DMG | 1 Nnw Holtville, AL | TREES DOWN AND STRUCTURAL DAMAGE ALONG LIGHTWOOD ROAD AT JORDAN LAKE IN THE SLAPOUT COMMUNITY. POSSIBLE TORNADO. |
| Jan 3, 2:10 PM CST | TSTM WND DMG | 3 Sw Equality, AL | TREE ACROSS ROADWAY AT INTERSECTION OF GRIER ROAD AND LOBOE ROAD PER SEMAN FD. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 3, 12:56 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted.
821
WFUS54 KBMX 031939
TORBMX
ALC051-032030-
/O.NEW.KBMX.TO.W.0008.230103T1939Z-230103T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
139 PM CST Tue Jan 3 2023
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northwestern Elmore County in east central Alabama...
* Until 230 PM CST.
* At 139 PM CST, a severe thunderstorm capable of producing a tornado
was located near Deatsville, or 9 miles northwest of Millbrook,
moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Deatsville, Jordan Lake, Ten Cedar Estates, Dexter, Titus, Weoka
Mills, Holtville, Speigner, Central and Jordan Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3256 8641 3273 8642 3275 8641 3275 8610
3266 8606
TIME...MOT...LOC 1939Z 251DEG 26KT 3262 8644
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
154 follow-up statements
239
WWUS54 KBMX 031947
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
147 PM CST Tue Jan 3 2023
ALC051-032030-
/O.CON.KBMX.TO.W.0008.000000T0000Z-230103T2030Z/
Elmore AL-
147 PM CST Tue Jan 3 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR
NORTHWESTERN ELMORE COUNTY...
At 147 PM CST, a confirmed tornado was located near Deatsville, or 9
miles north of Millbrook, moving east at 30 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Deatsville, Jordan Lake, Ten Cedar Estates, Dexter, Titus, Weoka
Mills, Holtville, Speigner, Central and Jordan Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3256 8641 3273 8642 3275 8641 3275 8610
3266 8606
TIME...MOT...LOC 1947Z 251DEG 26KT 3264 8637
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
15984
WWUS54 KBMX 031956
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
156 PM CST Tue Jan 3 2023
ALC051-032030-
/O.CON.KBMX.TO.W.0008.000000T0000Z-230103T2030Z/
Elmore AL-
156 PM CST Tue Jan 3 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR
NORTHWESTERN ELMORE COUNTY...
At 156 PM CST, a confirmed tornado was located over Weoka Mills, or
10 miles northwest of Wetumpka, moving northeast at 30 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ten Cedar Estates, Jordan Lake, Titus, Weoka Mills, Central and
Holtville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3261 8635 3273 8637 3274 8636 3275 8610
3267 8606
TIME...MOT...LOC 1956Z 244DEG 24KT 3267 8630
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
15613
WWUS54 KBMX 032006
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
206 PM CST Tue Jan 3 2023
ALC051-032030-
/O.CON.KBMX.TO.W.0008.000000T0000Z-230103T2030Z/
Elmore AL-
206 PM CST Tue Jan 3 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR NORTH
CENTRAL ELMORE COUNTY...
At 206 PM CST, a severe thunderstorm capable of producing a tornado
was located near Dexter, or near Equality, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Elmore County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3266 8622 3274 8624 3275 8610 3269 8607
TIME...MOT...LOC 2006Z 250DEG 29KT 3271 8617
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
15409
WWUS54 KBMX 032023
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
223 PM CST Tue Jan 3 2023
ALC051-032032-
/O.EXP.KBMX.TO.W.0008.000000T0000Z-230103T2030Z/
Elmore AL-
223 PM CST Tue Jan 3 2023
...THE TORNADO WARNING FOR NORTH CENTRAL ELMORE COUNTY WILL EXPIRE AT
230 PM CST...
The storm which prompted the warning has moved east out of the
warned area. Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM CST for east central
Alabama.
LAT...LON 3266 8622 3274 8624 3275 8610 3269 8607
TIME...MOT...LOC 2022Z 251DEG 26KT 3274 8605
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 3, 11:46 AM CST, 1 hour 53 minutes earlier.
Area forecast discussion, Jan 3, 11:46 AM CST, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1146 AM CST Tue Jan 3 2023 ...New SHORT TERM, AVIATION... .SHORT TERM... (This afternoon through Wednesday) Issued at 1116 AM CST TUE JAN 3 2023 A trough and frontal system will move through the southeast today. Combined with a shortwave also moving through, and a mix of mid and upper level jets...there will be plenty of lifting and upper level divergence to support thunderstorms continuing through Wednesday morning. Wind shear in the low levels with a strong flow from the south will allow for moisture advect to prevail and PW values to excel up to values around 1.3 and 1.4 which is near the Max climatology for this time of year. MUCAPE values will be around 2500 j/kg through the afternoon...weakening slightly to around 2000 j/kg through the night. Storms that have moved ahead of the front will continue over the state through the afternoon and early evening. A few storms may be strong to severe with rotating supercells possible. With mid and upper level flow parallel...storms are likely to train over the same area. Combined with the high PW values, high rainfall rates are expected and localized flash flooding is possible. There could be a break in the widespread activity late this evening and overnight as most models show very scattered light cells through this time. As the front moves into Alabama late tonight...MUCAPE values will remain around 2000 j/kg with upper level divergence. Storms will be possible again through the night with enough shear for supercell and rotating thunderstorms. This activity should move east through the early morning on Wednesday...with weakening around sunrise. CAPE values will decrease with less directional shear at the surface. The mid and upper level jet will have moved east...so between 6 and 8 am...the severe threat may finally be diminishing. The line of showers and remaining few thunderstorms are expected to be east of Alabama between 12 and 2 pm Wednesday morning. Winds will be gusting now through the afternoon on Wednesday as a tight pressure gradient as well as a mid level jet keep winds gusting up to 30 mph. Behind the front on Wednesday...flow will transition to out of the west northwest with drier and slightly cooler air filtering into the state. Skies will clear behind the line beginning Wednesday morning slowly from west to east. Temperatures on Wednesday will be only a few degrees cooler than today thanks to the flow behind the front mild and from the west. 24 && .LONG TERM... (Wednesday Night through Monday) Issued at 345 AM CST TUE JAN 3 2023 By sunset Wednesday, the activity will be east of the area and we begin to dry out. Temperatures will continue to fall through mid morning on Thursday, before warming up a touch by the afternoon with the increase in sunshine. Dry weather is expected through Saturday morning, with temperatures pretty much in the 50s on Friday and 50 to low 60s on Saturday. The next system will begin to edge toward the area for the weekend. This run of model solutions is a touch faster and now begins showers in the far northwest on Saturday afternoon with the front slowly passing into the area and then stalling out or washing out by Monday. Look for solutions to continue to vary over the next several days, but generally look for an increase in shower activity for the second half of the weekend and into the first of next week with closer to normal temperatures through the extended period. 16 && .AVIATION... (18Z TAFS) Issued at 1116 AM CST TUE JAN 3 2023 A frontal system will move through with numerous widespread thunderstorms. A mid level jet and tight pressure gradient will allow for gusting winds outside of any thunderstorm. If a thunderstorm moves over a site...visibilities could drop as low as low as LIFR categories. Convection now will move through with a break expected sometime in the late evening and overnight. Have left in mention of thunder in the TAF due to uncertainty in timing of this break. The activity should move out slowly west to east Wednesday early morning through the early afternoon with VFR conditions and clearing skies moving in behind the departing frontal system. 24 && .FIRE WEATHER... Wetting rains will occur across the area through midday Wednesday. Strong to severe storms will accompany these rains along with frequent lightning activity. Drier air moves in on Thursday and remains through Saturday morning. && .HYDROLOGY... Issued at 345 AM CST TUE JAN 3 2023 Flash flooding caused by excessive rainfall is possible through Wednesday as a slow moving storm system passes through. Several rounds of heavy rainfall will be possible for the area as numerous storms train over the same area well ahead of a cold front. Each round could see 1 to 2 inches with locally higher amounts, so the accumulated totals could be quite high. The heaviest rains and highest probability to see 2 to 4 inches of rain with locally higher totals, will be south of the I-20 corridor, including the Montgomery, Troy, Auburn Clanton, Demopolis, and Selma areas. Will also need to monitor river flooding in the southeast as the event is ending. Several areas may reach at least action stage. A Flash Flood Watch has been issued and may need to be adjusted based on the exact placement of round one. 16 && .PRELIMINARY POINT TEMPS/POPS... Gadsden 72 61 67 40 / 90 90 50 0 Anniston 73 62 69 43 / 90 90 60 0 Birmingham 73 60 68 44 / 90 90 40 0 Tuscaloosa 76 58 68 44 / 90 90 20 0 Calera 74 60 68 44 / 90 90 40 0 Auburn 72 63 70 46 / 90 90 80 0 Montgomery 76 64 72 44 / 90 90 60 0 Troy 75 66 73 47 / 90 90 80 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Wednesday morning for the following counties: Autauga-Barbour-Bullock-Chambers-Chilton-Coosa-Dallas- Elmore-Lee-Lowndes-Macon-Marengo-Montgomery-Perry-Pike-Russell- Tallapoosa. && SHORT TERM...24 LONG TERM....16 AVIATION...24
Hazardous weather outlook, Jan 3, 4:16 AM CST, 9 hours 23 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Birmingham AL 416 AM CST Tue Jan 3 2023 ALZ011>015-017>050-041330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 416 AM CST Tue Jan 3 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are likely across Central Alabama today through tomorrow morning. Primary threats include damaging wind gusts, large hail, and a few tornadoes. Locally heavy rainfall and flash flooding is possible south of Interstate 20 this afternoon through tomorrow morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe weather and flash flooding potential is expected through Wednesday morning. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and Emergency Management will be needed through tomorrow morning.
In the hours before
Local storm report, Jan 3, 12:40 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 PM CST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG 3 E FOLSOM 32.68N 87.35W
01/03/2023 PERRY AL STORM CHASER
TIN TORN FROM ROOFS, TREES AND POWER LINES
DOWN. POSSIBLE TORNADO.
&&Local storm report, Jan 3, 12:53 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1253 PM CST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TSTM WND DMG 2 ENE OLD SPRING HILL 32.45N 87.74W
01/03/2023 MARENGO AL FIRE DEPT/RESCUE
TREE DAMAGE REPORTED BY GALLION VFD.
POSSIBLE TORNADO.
1130 AM TSTM WND DMG 2 ENE GALLION 32.51N 87.68W
01/03/2023 HALE AL FIRE DEPT/RESCUE
CEDARS IN THE ROADWAY. POSSIBLE TORNADO.
&&Local storm report, Jan 3, 1:16 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
116 PM CST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG 2 SE OLD SPRING HILL 32.41N 87.75W
01/03/2023 MARENGO AL PUBLIC
PROPERTY DAMAGE: TRAILER DESTROYED AND FRONT
DOOR RIPPED FROM THE HOUSE. POSSIBLE
TORNADO.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 1:42 AM CST | Flood Watch | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 21 more | 34 hr |
| Jan 3, 11:15 AM CST | Tornado Warning | BMX | Hale, Marengo, Perry | 31 min |
| Jan 3, 12:03 PM CST | Tornado Warning | BMX | Bibb, Perry | 42 min |
| Jan 3, 12:07 PM CST | Tornado Warning | BMX | Hale, Marengo, Perry | 38 min |
| Jan 3, 12:40 PM CST | Tornado Warning | BMX | Bibb, Chilton | 25 min |
| Jan 3, 1:00 PM CST | Tornado Warning | BMX | Chilton | 45 min |
| Jan 3, 1:10 PM CST | Tornado Warning | BMX | Autauga | 38 min |
| Jan 3, 1:37 PM CST | Tornado Warning | BMX | Coosa | 30 min |
| Jan 3, 1:55 PM CST | Areal Flood Advisory | BMX | Blount, Etowah, Jefferson, St. Clair | 110 min |
| Jan 3, 2:02 PM CST | Severe Thunderstorm Warning | BMX | Talladega | 28 min |
| Jan 3, 2:22 PM CST | Tornado Warning | BMX | Coosa, Elmore, Tallapoosa | 17 min |
| Jan 3, 2:31 PM CST | Severe Thunderstorm Warning | BMX | Clay | 44 min |
| Jan 3, 2:38 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 27 min |
| Jan 3, 2:38 PM CST | Tornado Warning | BMX | Clay | 21 min |
| Jan 3, 2:54 PM CST | Tornado Warning | BMX | Bullock, Macon | 35 min |
| Jan 3, 2:56 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 64 min |
| Jan 3, 3:19 PM CST | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 38 min |
| Jan 3, 3:27 PM CST | Severe Thunderstorm Warning | BMX | Lee, Russell | 48 min |
| Jan 3, 3:28 PM CST | Tornado Warning | BMX | Chambers, Randolph | 25 min |
| Jan 3, 3:32 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee | 43 min |
| Jan 3, 3:54 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Russell | 51 min |
| Jan 3, 4:38 PM CST | Tornado Warning | BMX | Barbour, Bullock, Pike | 35 min |
| Jan 3, 4:54 PM CST | Severe Thunderstorm Warning | BMX | Macon, Montgomery | 19 min |
| Jan 3, 5:05 PM CST | Severe Thunderstorm Warning | BMX | Russell | 53 min |
| Jan 3, 5:31 PM CST | Special Weather Statement | BMX | Macon | 44 min |
Nearby
Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.